# SDR FDEA201902050555

- Difficulty date: February 5, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6053509
- Part serial: DAC433
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP UPPER SURFACE I/B END.  FLAP ENVELOPE 2ND FROM I/B.  VISUAL INDICATION OF 10 INCH SKIN CRACK FORMING ON RIB.  REPAIRED CRACKED ON THE UPPER SURFACE OF THE LT OUTB FLAP SKIN REF SRM 57-00-01, FIG. 4, SHEET 2, PAGE 12 VOL. 1.
